DOI 10.3390/diagnostics15081017
An Unusual and Exaggerated Local Cutaneous Reaction Following Re-Irradiation and Fulvestrant Administration: A Clinical Conundrum.
Аннотация
A 56-year-old female with a history of Luminal A breast cancer, previously treated with surgery, radiotherapy, and systemic therapy, underwent palliative re-irradiation in November 2024 for painful bone metastases. Three weeks later, following the initiation of Fulvestrant, she developed a grade 3 erythematous reaction localized to the re-irradiated area. The reaction persisted with minimal improvement over two months, despite symptomatic management. No infectious or allergic etiologies were identified, and dosimetric analysis confirmed that the delivered radiation dose to the skin was insufficient to directly induce such a reaction. Notably, the erythema was most pronounced along a pre-existing surgical scar, suggesting a localized inflammatory response. Given the temporal relationship with Fulvestrant administration, we hypothesize a drug-induced recall-like phenomenon, though no previous reports have specifically linked Fulvestrant to such an event. This case underscores the need for awareness of unexpected cutaneous reactions following re-irradiation and highlights the potential role of systemic therapies in modulating local tissue responses.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.